MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE¿; UROLOGICAL CATHETER AND ACCESSORIES

LAKE REGION MEDICAL ZIPWIRE¿; UROLOGICAL CATHETER AND ACCESSORIES
Model Number M0066802220
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description: it was reported that: before the device was unpacked, it was found hair inside.The device is expected to be returned around may.14th.The patient condition following procedure was stable.What was the patient condition following procedure? stable when was the problem noticed: unpacking where did the problem occur? outside the patient action taken by the physician to try to resolve the event: observation patient outcome from the event: none procedure outcome: completed with another of same device event resolved? yes photo provided (b)(6) 2026.
 
Additional Manufacturer Narrative
The distributor indicated that the physician first name, phone, and email address were asked but not available as per account/customer.Therefore, the respective fields are blank within section e1.This report is being submitted in good faith based on the information currently available.At the time of this report, no product has been returned for evaluation; however, a customer-supplied image was provided.The image includes a circled area highlighting the reported issue.Review of this area appears to show a single strand of hair located in the corner of the pouch.It should be noted that the image does not depict the entire sealed pouch; only the localized area containing the reported hair is visible.As a result, it is not possible to confirm the overall condition or integrity of the packaging.An additional request for an image of the complete sealed pouch has been made; however, no further images have been received to date.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing the production operators are instructed to 100% visually and tactilely inspect for any obvious defect, which includes a tactile examination of the entire length of each wire.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The packaging operation takes place in a cleanroom environment with strict gowning requirements.Additionally, operators are required to perform 100% visual inspection of the product and packaging prior to release for shipment.Based on the available information, the reported contamination cannot be definitively confirmed, and the source of the observed hair cannot be determined.At this time, a definitive root cause cannot be established.Lake region's effectiveness of design verification activities brings the overall risk down to as far as possible.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Efforts to obtain additional information, including return of the complaint device, are ongoing.Should additional relevant information become available, a follow-up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.

Brand Name
ZIPWIRE¿
Common Device Name
UROLOGICAL CATHETER AND ACCESSORIES
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
VENUSA DE MEXICO S. DE R.L. DE C.V.
calle hertz 1525
parque industrial a j bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
victoria foss
340 lake hazeltine drive
chaska, MN 55318
9526418506
MDR Report Key25164295
Report Number9680001-2026-00016
Device Sequence Number10474197
Product Code EYA
UDI-Device Identifier00816349011825
UDI-Public(01)00816349011825(17)271217(10)JRZ9518509
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066802220
Device Catalogue NumberM0066802220
Device Lot NumberJRZ9518509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexMale
Patient Weight60 KG